Medical Questions > Womens Health > Birth Control Forum

How Long Depo Stays In Your System

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Reason you stopped taking Depo:
Weight Gain
Mood/Spotting
Migraines/Headaches
Bone Density
50%  50%  [ 2 ]
50%  50%  [ 2 ]
0%  0%  [ 0 ]
0%  0%  [ 0 ]
Total Votes : 4
Hello,

i just stopped taking the depo shot because of these extremely painful migraines that I get about once a week. I'm now trying ortho-evra and this is the second week being on the new birth control.

I've had three killer migraines since and wonder does anyone know how long it will take for depo to get out of my system?



Thanks!
Did you find this post helpful?
|

User Profile
replied June 17th, 2008
Supporter
3 months..
|
Did you find this post helpful?

User Profile
replied June 17th, 2008
Supporter
I have noticed a little weight gain but then i lose it in the end. I haven't stopped. Still using it. It's the safest way to go if you smoke too.
|
Did you find this post helpful?

replied June 17th, 2008
Experienced User
I didnt have any problems for 3 years. But I did start to have pregnancy symptoms: headaches, morning sickness, loss of energy, you know that stuff! Well I was not pregnant just some side effects from being on the shot. It had tricked my body into truely thinking it was pregnant. So I had to stop. I loved it while I was on it. I have migrains anyway so that never came into consideration. They were not more or less with the depo shot. It's hard to say how long it takes to completly get out of your system it takes some longer and some its within the first month. Just give it a couple months on the new one and see how it goes. If you are still having the migrains go talk to your dr again. Just hang in there! I know it sucks! What are you taking for the migrains?
|
Did you find this post helpful?